# SDR C2XA97BT045

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 44
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 1 A INSPECTION FOUND LEFT FUSELAGE EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LEFT FORWARD EMERGENCY EXIT LIGHT BULB AND OPERATIONALLY CHECKED SYSTEM GOOD.  (M)
